MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ASSY, FIN PKG, TITAN FLEX 360; UNIVERSAL STABILIZER ARM

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ASSY, FIN PKG, TITAN FLEX 360; UNIVERSAL STABILIZER ARM
Model Number T401232U
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported to terumo cardiovascular that during cardiopulmonary bypass, the device was unable to vacuum.As per clinical specialist a surgeon was using a titan flex 360 stabilizer and noted that the vacuum was weak and would not hold the tissue well, despite increasing the vacuum to -600 mmhg.It is unknown if any significant procedural delay was caused by this problem.Terumo continues an attempt to gain more information regarding this event from the user facility.Product was not changed out.Procedure was completed successfully.
 
Additional Manufacturer Narrative
Terumo has received the device for evaluation; however, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.(b)(4).
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on november 9, 2021.Upon further investigation of the reported event, the following information is new and/or changed: h6 - a second follow-up will be submitted upon completion of the investigation and/or submission of new information, thus tcvs references conclusions code 11.) all available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.
 
Event or Problem Description
New information received that there was no delay in the procedure.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations.Upon further investigation of the reported event, the following information is new and/or changed: d4 (additional device information - added exp date).G3 (date received by manufacturer).G6 (indication that this is a follow-up report).H2 (follow-up due to additional information and device evaluation).H3 (device evaluated by manufacturer).H4 (device manufacture date).H6 (identification of evaluation codes 10, 3331, 213, 67).Type of investigation #1: 10 - testing of actual/suspected device.Type of investigation #2: 3331 - analysis of production records.Investigation findings: 213 - no device problem found.Investigation conclusions: 67 - no problem detected.The sample was returned with no visual anomalies noted.Upon evaluation of the returned sample by the supplier, it was found fully functional per specifications; no vacuum restrictions were noted.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
ASSY, FIN PKG, TITAN FLEX 360
Common Device Name
UNIVERSAL STABILIZER ARM
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
Manufacturer (Section G)
SAME
Manufacturer Contact
jamie quinlan
125 blue ball road
elkton, MD 21921
8002837866
MDR Report Key12777929
Report Number1124841-2021-00254
Device Sequence Number5749474
Product Code MWS
UDI-Device Identifier00699753450851
UDI-Public(01)00699753450851
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberT401232U
Device Catalogue NumberN/A
Device Lot NumberYL07
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Supplement Date Received by Manufacturer11/08/2021
05/11/2022
Initial Report FDA Received Date11/09/2021
Supplement Report FDA Received Date11/24/2021
05/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown